Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 31-40 of 83 (Search time: 0.019 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
31
REDUCTION FOR STOCHASTIC BIOCHEMICAL REACTION NETWORKS WITH MULTISCALE CONSERVATIONS

Kim, Jae Kyoungresearcher; Rempala, Grzegorz A.; Kang, Hye-Won, MULTISCALE MODELING & SIMULATION, v.18, no.4, pp.1376` - 1403, 2017-10

32
Analysis and design of microfinance services: a case of ROSCA

Ahn, Deung Geon; Kang, Wanmoresearcher; Kim, Kyoung-Kukresearcher; Shin, Hayongresearcher, ENGINEERING ECONOMIST, v.62, no.3, pp.197 - 230, 2017-07

33
Beyond the Michaelis-Menten equation: Accurate and efficient estimation of enzyme kinetic parameters

Choi, Boseung; Rempala, Grzegorz A.; Kim, Jae Kyoungresearcher, SCIENTIFIC REPORTS, v.7, pp.1 - 11, 2017-12

34
Strongly Even-Cycle Decomposable Graphs

Huynh, Tony; King, Andrew D.; Oum, Sang-ilresearcher; Verdian-Rizi, Maryam, JOURNAL OF GRAPH THEORY, v.84, no.2, pp.158 - 175, 2017-02

35
A construction of codes with linearity from two linear codes

Li, Chengju; Bae, Sunghanresearcher; Yan, Haode, CRYPTOGRAPHY AND COMMUNICATIONS, v.9, no.1, pp.55 - 69, 2017-01

36
THE K-THEORY OF VERSAL FLAGS AND COHOMOLOGICAL INVARIANTS OF DEGREE 3

Baek, Sanghoonresearcher; Devyatov, Rostislav; Zainoulline, Kirill, DOCUMENTA MATHEMATICA, v.22, pp.1117 - 1148, 2017

37
CLASS NUMBER PARITIES OF COMPOSITUM OF QUADRATIC FUNCTION FIELDS

Bae, Sunghanresearcher; Jung, Hwanyup, MATHEMATICA SLOVACA, v.67, no.2, pp.305 - 320, 2017-05

38
Colored permutations with no monochromatic cycles

Kim, Dongsuresearcher; Kim, Jang Soo; Seo, Seunghyun, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.54, no.4, pp.1149 - 1161, 2017-07

39
Spectral Resolution of the Neumann-Poincar, Operator on Intersecting Disks and Analysis of Plasmon Resonance

Kang, Hyeonbae; 임미경researcher; Yu, Sang Hyeon, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.226, no.1, pp.83 - 115, 2017-10

40
NORMAL BASES FOR MODULAR FUNCTION FIELDS

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong Sung, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.95, no.3, pp.384 - 392, 2017-06

rss_1.0 rss_2.0 atom_1.0